MAUDE Adverse Event Report: PALETTE LIFE SCIENCES BARRIGEL INJECTABLE GEL

PALETTE LIFE SCIENCES BARRIGEL INJECTABLE GEL
Model Number 011508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/15/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
At time of report, no causal link established between patient death and use of barrigel.
 
Event or Problem Description
3 days following turp of prostate, fiducial marker placement and barrigel insertion, patient passed away at home.Determination of cause of death in-process.
 
Additional Manufacturer Narrative
At time of follow-up, no causal link established between the patient death and use of barrigel.Physician felt that death was due to pulmonary embolism (unconfirmed) and not related to barrigel or the injection procedure.
 
Event or Problem Description
Three days following turp of prostate, fiducial marker placement and barrigel insertion, patient passed away at home.Determination of cause of death in-process.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
BARRIGEL INJECTABLE GEL
Common Device Name
BARRIGEL
Manufacturer (Section D)
PALETTE LIFE SCIENCES
27 e cota st
suite 402
santa barbara CA 93101
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st
suite 402
santa barbara CA 93101
Manufacturer Contact
david goodnough
27 e cota st
suite 402
santa barbara, CA 93101
8058967087
MDR Report Key17831191
Report Number3014909464-2023-00003
Device Sequence Number19696282
Product Code OVB
UDI-Device Identifier00850004725108
UDI-Public00850004725108
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K22641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number011508
Device Catalogue Number011508
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer09/22/2023
09/22/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/18/2023
10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale